Article info

Download PDFPDF
Patient discussions of glucocorticoid-related side effects within an online health community forum

Authors

  1. Correspondence to Dr Arani Vivekanantham, Centre for Epidemiology Versus Arthritis, University of Manchester, Manchester, M13 9PL, UK; arani.vivekanantham{at}postgrad.manchester.ac.uk
View Full Text

Citation

Vivekanantham A, Belousov M, Hassan L, et al
Patient discussions of glucocorticoid-related side effects within an online health community forum

Publication history

  • Received February 2, 2020
  • Revised February 28, 2020
  • Accepted March 4, 2020
  • First published March 25, 2020.
Online issue publication 
July 13, 2020

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.